# SDR HNAA2018123100333

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 34,600 hours, 31,283 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER DISAGREE MSG ON DEPARTURE UPON GEAR RETRACTION. SELECTED GEAR DOWN ALL MESSAGES EXTINGUISHED, RETURNED TO THE FIELD. HYD PRESSURE OK NO LEAKS NOTED ON WALKAROUND. HISTORY: YES FACT 31DEC18 11:30 BUF CHECKED CMC NO RELEVANT MESSAGES DISPLAYED JACKED AIRCRAFT AND PERFORMED NUMEROUS GEAR CYCLES NO DEFECTS NOTED PERFORMED GENERAL VISUAL INSPECTION OF ALL GEAR WELLS NO OBVIOUS DEFECTS NOTED ALL WORK PERFORMED IAW AMM 32-30-00 OK FOR SERVICE.
